# SDR AMCR20210108

- Difficulty date: December 30, 2020
- Submitted: January 8, 2021
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N522AC
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20664
- Aircraft time: 1,432 hours, 883 cycles
- Engine: Hnywl AS90721A
- Engine time: 1,432 hours, 883 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 30356475
- Condition: Destroyed
- Location: Nr  2 Engine
- Part time: 1,432 hours, 883 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER OUR INITIAL DESCENT FROM CRUISE ALTITUDE, DESCENDING THROUGH ABOUT 37,000 FEET, WE EXPERIENCED A LOUD, HIGH FREQUENCY VIBRATION.  WHILE ADJUSTING THRUST IN ORDER TO DETERMINE THE CAUSE OF THE VIBRATION, WE NOTICED INCREASING ITT ON THE RIGHT ENGINE.  PASSENGERS WERE INFORMED WE WERE DEALING WITH A MECHANICAL ISSUE AND INSTRUCTED TO RETURN TO THEIR SEATS, (LEAD PAX WAS IN THE GALLEY), SECURE THEIR SEATBELTS AND REMAIN THERE.  RT ENGINE VIB MESSAGE ILLUMINATED AS WE WERE ALREADY WORKING THROUGH THE ENGINE VIBRATION CHECKLIST, AND ITT STABILIZED WITH THE RIGHT ENGINE AT IDLE, BUT REMAINED ABNORMALLY HIGH.  HIGH FREQUENCY VIBRATION CONTINUED.  WE ELECTED TO SHUTDOWN THE RIGHT ENGINE, DECLARED AN EMERGENCY, AND WERE GIVEN DIRECT DESTINATION (KAPA).  VIBRATION INSTANTLY STOPPED WITH THE RIGHT ENGINE SECURED.  WHILE CONTINUING TO DESCEND TOWARD OUR DESTINATION AND WORKING THROUGH THE ENGINE SHUTDOWN INFLIGHT CHECKLIST, THE VIBRATION RESUMED.  UNCERTAIN OF WHAT WAS CAUSING THE VIBRATION WITH THE DAMAGED ENGINE SECURED, WE ELECTED TO DIVERT TO THE NEAREST SUITABLE AIRPORT INSTEAD OF CONTINUING ON TO OUR ORIGINAL DESTINATION.  UPON INSPECTION OF THE ENGINE, FOUND THE NUMBER 4  BEARING SEIZED WHICH DAMAGED THE HP SHAFT ALONG WITH THE MAJORITY OF THE AFT ROTATING COMPONENTS.
